Gregory Sare Landolt (gregoid) wrote,
Gregory Sare Landolt
gregoid

  • Mood:

Feeling Icky

You can ignore this post. I just feel like whining and complaining.

I feel icky. This medication has been making me feel queasy and nauseous for the last two days. I knew this was going to happen, but I don't like feeling this way. I should lose a few more pounds because the thought of food is not a pleasant one. This should only last for about two weeks and after that my body will be able to tolerate the medication better. The last time I was on this med combo, all the side effects went away except the dry mouth.

I've been so fatigued that I've been taking 2-3 naps a day. In fact, I think I'll take one now.

I think that's enough whining. You can return to more important stuff now.
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment